FREE SHIPPING on orders over $75 and FREE SHIPPING in the 905 area: CLICK HERE

Atoma Cold Sinus Non-Drowsy Caplets

Atoma Cold Sinus Non-Drowsy Caplets

Regular price
$7.99
Sale price
$7.99
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

If you have questions about this product or its possible interactions with what you are currently taking, feel free to call our pharmacist at 905-522-5777 for a free consultation

Pack Size: 20 caplets

Ingredients:
Each caplet contains ibuprofen 200 mg and pseudoephedrine 30 mg.

For fast relief of nasal congestion, sinus pain, headache, and fever due to colds.